MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE LIGATING DEVICE; Ligator, Esophageal

AOMORI OLYMPUS CO., LTD. SINGLE USE LIGATING DEVICE; Ligator, Esophageal
Model Number HX-400U-30
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
The customer reported polyp cut with the endoloop, did not detach during an unspecified polypectomy of a pedunculated polyp with a wide and long stalk involving an olympus single use ligating device.There was no patient injury reported.

Brand Name
SINGLE USE LIGATING DEVICE
Common Device Name
Ligator, Esophageal
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25595142
Report Number9614641-2026-00648
Device Sequence Number14823229
Product Code MND
UDI-Device Identifier04953170194641
UDI-Public04953170194641
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
CLASS2-EXMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Relabeling
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHX-400U-30
Device Lot NumberV5311 53V
Date Returned to Manufacturer06/03/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date06/23/2026
Supplement Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3003995201-09/30/2025-00
Patient Sequence Number1
Patient SexUnknown